My oldest uses the MM 722 like me and just reacently had a baby. She’s been using the same dosage since and her heart rate has increased enough for her to finally go to the ER and the Dr there told her that it was the pump causing the rapid heart beat and she needed to call the rep Monday to get her dosages fixed. I know you can go really low (done that more than once) or high (done that too) but I honestly never heard that your heart rate would increas.Please Am I slow here or what???
Doris, I have never heard of a pump causing rapid heart beat. How is her sugar level when it happens? Has she ever had a low or high cause that before?
I really don’t know what her bs level is. She won’t even check it half the time but whole other story there. I know that for myself when I go high I can get a really fast heart beat but I usually have to go over 500 for that and don’t want to. As far as I know she has never had that before. I’m thinking she might have a problem with her heart! My dad has a fast heart beat and has high bp too. As for me I have a slow beat and my hubby has just had his 3rd heart attack. Maybe I’m worring too much here?
If mine goes over about 250 I get heart palpitations.
I cannot imagine why the pump would cause a rapid heart beat.
I could understand if high or low blood sugar might cause that… but the pump in particular. I don’t get it!
Hope that she’s OK!
Thank You Kristin, Liz and Marie B I thought she was kinda trying to get off the pump but just wanted to make sure I hadn’t lost my mind! She’s find now we’ll just have to wait and see about the other though!!!
I have a rapid heart beat but they think it is caused from neuropathy attacking my heart. I was on 2 heart meds but since I have gotten better control of my blood sugar my cardiologist has started taking me off the heart meds. I am now down to one for 6 months and then see where things go from there. So it could be damage from diabetes.
When and even now I try and tell the ER staff what to do when I go in b/c I have run into Drs that have ask me “What is this and why do you have it on” I argee that most ER’s don’t educate ppl on what it is. But that’s another kettle of fish. I’ll keep my mouth shut on that one!
I really dont think it;s the pump…
that ER doctor should know better than saying that the pump causes her heart rate increase…Also, if youre saying it right, that the doctor said, that she should call the rep to fix her dosages.???
what does the rep has something to do with the dosages…? hello? doctor, are you here on earth?
Doris, i hope she is fine… if it was on my case, i would be freakin mad with that dumb doctor…
I am and told her that but she’s 19 almost 20 married and knows it all so…Yep you read me right I’m trying to tell her that too…
I agree with you Doris that she could have a heart problem. That makes more sense than saying it was caused by her pump.
I have a rapid heart rate from autonomic neuropathy for which I take a beta blocker. A rapid rate from a high or a low is common, but otherwise, that doesn’t sound right.